Alert archive / Illinois / River Flood Warnings in 2019
River Flood Warning 30, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Feb 7, 2019, 10:57 AM CST for Jackson County, Randolph County, Illinois; Perry County, Sainte Genevieve County, Missouri. It took effect at Feb 8, 2019, 5:20 PM CST. It was in force for 38 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 7, 2019, 10:57 AM CST (16:57 UTC)
- In effect from
- Feb 8, 2019, 5:20 PM CST
- Expired
- Feb 10, 2019, 7:06 AM CST
- In force
- 38 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Jackson County, IL, Randolph County, IL, Perry County, MO, Sainte Genevieve County, MO
The radar
The St Louis radar (KLSX), 96 km from the middle of the area, began a volume at 16:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River at Chester (CHSI2).
- Action stage
- 25 ft
- Minor stage
- 27 ft
- Moderate stage
- 35 ft
- Major stage
- 40 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07020500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
750
WGUS43 KLSX 071657
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
1057 AM CST Thu Feb 7 2019
...The National Weather Service in St. Louis has issued a flood
warning for the following river in Missouri and Illinois...
Mississippi River at
Chester
.This Flood Warning is a result of 1-2 inches of rainfall observed
over the past 48 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC077-157-MOC157-186-081656-
/O.NEW.KLSX.FL.W.0030.190209T0215Z-190213T0600Z/
/CHSI2.1.ER.190209T0215Z.190210T1200Z.190212T0600Z.NO/
1057 AM CST Thu Feb 7 2019
The National Weather Service in St. Louis has issued a
* Flood Warning for
The Mississippi River at Chester
* From Friday evening to Tuesday morning.
* At 10:30 AM Thursday the stage was 22.1 feet.
* Flood stage is 27.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage Friday evening
and crest near 29.7 feet Sunday morning.
* Impact: At 28.0 feet...Unleveed islands near Chester and the prison
farm floods.
* Impact: At 27.0 feet...Flood Stage. Unprotected farmland on right
bank begins to flood.
* Impact: At 25.0 feet...Degognia Fountain Bluff Levee gates are
closed.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 02/08 02/09 02/10 02/11 02/12
Mississippi River
Chester 27.0 22.14 24.8 28.3 29.7 28.7 26.4
&&
LAT...LON 3826 9043 3826 9030 3769 8935 3769 8959
3787 9003
$$7 follow-up statements
144
WGUS83 KLSX 080248
FLSLSX
Flood Statement
National Weather Service St Louis MO
848 PM CST Thu Feb 7 2019
...The flood warning continues for the following rivers in
Illinois...Missouri...
Mississippi River at Chester
.This Flood Warning is a result of 2 to 4 inches of precipitation the
past 48 hours and near zero inches forecast in the next 48 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC077-157-MOC157-186-090248-
/O.EXT.KLSX.FL.W.0030.190208T2120Z-190213T0700Z/
/CHSI2.1.ER.190208T2120Z.190210T0600Z.190212T0700Z.NO/
848 PM CST Thu Feb 7 2019
The Flood Warning continues for
the Mississippi River at Chester
* from Friday afternoon to late Tuesday night.
* At 8:30 PM Thursday the stage was 24.1 feet.
* Flood stage is 27.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by Friday
afternoon and to crest near 29.9 feet by early Sunday morning. The
river is forecast to fall below flood stage by early Tuesday
morning.
* Impact: At 28.0 feet...Unleveed islands near Chester and the prison
farm floods.
* Impact: At 27.0 feet...Flood Stage. Unprotected farmland on right
bank begins to flood.
* Impact: At 25.0 feet...Degognia Fountain Bluff Levee gates are
closed.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 02/08 02/09 02/10 02/11 02/12
Mississippi River
Chester 27.0 24.06 25.5 28.8 29.8 28.7 26.5
&&
LAT...LON 3826 9043 3826 9030 3769 8935 3769 8959
3787 9003
$$497
WGUS83 KLSX 081711
FLSLSX
Flood Statement
National Weather Service St Louis MO
1111 AM CST Fri Feb 8 2019
...The flood warning continues for the following river in
Missouri and Illinois...
Mississippi River at
Chester
.This Flood Warning is a result of 1-2 inches of rainfall across
the basin earlier this week...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing situation and
issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC077-157-MOC157-186-091711-
/O.EXT.KLSX.FL.W.0030.190208T2320Z-190213T0000Z/
/CHSI2.1.ER.190208T2320Z.190210T0600Z.190212T0000Z.NO/
1111 AM CST Fri Feb 8 2019
The Flood Warning continues for
The Mississippi River at Chester
* From this afternoon to Monday evening.
* At 11:00 AM Friday the stage was 25.8 feet.
* Flood stage is 27.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage late this
afternoon and crest near 29.4 feet Sunday morning.
* Impact: At 28.0 feet...Unleveed islands near Chester and the prison
farm floods.
* Impact: At 27.0 feet...Unprotected farmland on right bank begins to
flood.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 02/09 02/10 02/11 02/12 02/13
Mississippi River
Chester 27.0 25.76 28.5 29.4 28.1 25.7 23.3
&&
LAT...LON 3826 9043 3826 9030 3769 8935 3769 8959
3787 9003
$$104
WGUS83 KLSX 090251
FLSLSX
Flood Statement
National Weather Service St Louis MO
851 PM CST Fri Feb 8 2019
...The flood warning continues for the following rivers in
Illinois...Missouri...
Mississippi River at Chester
.This Flood Warning is a result of 1-2 inches of rainfall across
the basin earlier this week...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC077-157-MOC157-186-100251-
/O.EXT.KLSX.FL.W.0030.000000T0000Z-190212T1424Z/
/CHSI2.1.ER.190209T0403Z.190210T0000Z.190211T1424Z.NO/
851 PM CST Fri Feb 8 2019
The Flood Warning continues for
the Mississippi River at Chester
* until Tuesday morning.
* At 8:30 PM Friday the stage was 26.8 feet.
* Flood stage is 27.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tonight and to
crest near 29.0 feet by Saturday evening. The river is forecast to
fall below flood stage by Monday morning.
* Impact: At 28.0 feet...Unleveed islands near Chester and the prison
farm floods.
* Impact: At 27.0 feet...Flood Stage. Unprotected farmland on right
bank begins to flood.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 02/09 02/10 02/11 02/12 02/13
Mississippi River
Chester 27.0 26.76 28.1 28.9 27.2 25.2 23.1
&&
LAT...LON 3826 9043 3826 9030 3769 8935 3769 8959
3787 9003
$$694
WGUS83 KLSX 091714
FLSLSX
flsFlood Statement
National Weather Service St Louis MO
1114 AM CST Sat Feb 9 2019
...The flood warning continues for the following rivers in
Illinois...Missouri...
Mississippi River at Chester
.This Flood Warning is a result of 1-2 inches of rainfall across
the basin earlier this week...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC077-157-MOC157-186-101713-
/O.EXT.KLSX.FL.W.0030.000000T0000Z-190212T0000Z/
/CHSI2.1.ER.190209T0933Z.190210T0000Z.190211T0000Z.NO/
1114 AM CST Sat Feb 9 2019
The Flood Warning continues for
the Mississippi River at Chester
* until Monday evening.
* At 11:00 AM Saturday the stage was 27.4 feet.
* Flood stage is 27.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 27.7 feet by this evening, then
fall below flood stage tomorrow evening.
* Impact: At 28.0 feet...Unleveed islands near Chester and the prison
farm floods.
* Impact: At 27.0 feet...Flood Stage. Unprotected farmland on right
bank begins to flood.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 02/10 02/11 02/12 02/13 02/14
Mississippi River
Chester 27.0 27.35 27.5 26.3 24.6 22.9 21.9
&&
LAT...LON 3826 9043 3826 9030 3769 8935 3769 8959
3787 9003
$$360
WGUS83 KLSX 091715
FLSLSX
Flood Statement
National Weather Service St Louis MO
1115 AM CST Sat Feb 9 2019
...The flood warning continues for the following rivers in
Illinois...Missouri..
Mississippi River at Chester
.This Flood Warning is a result of 1-2 inches of rainfall across
the basin earlier this week...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC077-157-MOC157-186-101714-
/O.CON.KLSX.FL.W.0030.000000T0000Z-190212T0000Z/
/CHSI2.1.ER.190209T0933Z.190210T0000Z.190211T0000Z.NO/
1115 AM CST Sat Feb 9 2019
The Flood Warning continues for
the Mississippi River at Chester
* until Monday evening.
* At 11:00 AM Saturday the stage was 27.4 feet.
* Flood stage is 27.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 27.7 feet by this evening, then
fall below flood stage tomorrow evening.
* Impact: At 28.0 feet...Unleveed islands near Chester and the prison
farm floods.
* Impact: At 27.0 feet...Flood Stage. Unprotected farmland on right
bank begins to flood.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 02/10 02/11 02/12 02/13 02/14
Mississippi River
Chester 27.0 27.35 27.5 26.3 24.6 22.9 21.9
&&
LAT...LON 3826 9043 3826 9030 3769 8935 3769 8959
3787 9003
$$981
WGUS83 KLSX 100148
FLSLSX
Flood Statement
National Weather Service St Louis MO
748 PM CST Sat Feb 9 2019
...The flood warning continues for the following rivers in
Illinois...Missouri...
Mississippi River at Chester
.This Flood Warning is a result of 1-2 inches of rainfall across
the basin earlier this week...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC077-157-MOC157-186-110146-
/O.EXT.KLSX.FL.W.0030.000000T0000Z-190211T1000Z/
/CHSI2.1.ER.190209T0933Z.190209T2100Z.190210T1000Z.NO/
748 PM CST Sat Feb 9 2019
The Flood Warning continues for
the Mississippi River at Chester
* until late Sunday night.
* At 7:30 PM Saturday the stage was 27.2 feet.
* Flood stage is 27.0 feet.
* Minor flooding is forecast.
* The river is forecast to fall below flood stage early Sunday.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 02/10 02/11 02/12 02/13 02/14
Mississippi River
Chester 27.0 27.19 26.9 25.6 24.3 23.3 23.6
&&
LAT...LON 3826 9043 3826 9030 3769 8935 3769 8959
3787 9003
$$521
WGUS83 KLSX 101306
FLSLSX
Flood Statement
National Weather Service St Louis MO
706 AM CST Sun Feb 10 2019
...The flood warning is cancelled for the following river in
Missouri and Illinois...
Mississippi River at
Chester
.This will be the final statement for this flood event...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC077-157-MOC157-186-101336-
/O.CAN.KLSX.FL.W.0030.000000T0000Z-190211T1000Z/
/CHSI2.1.ER.190209T0933Z.190209T2100Z.190210T0707Z.NO/
706 AM CST Sun Feb 10 2019
The Flood Warning is cancelled for
The Mississippi River at Chester.
* At 6:30 AM Sunday the stage was 26.7 feet.
* Flood stage is 27.0 feet.
* The river fell below flood stage at 1:07 AM Sunday.
* The river is forecast to continue to fall to near 24.3 feet Tuesday
morning.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 02/11 02/12 02/13 02/14 02/15
Mississippi River
Chester 27.0 26.67 25.6 24.3 23.3 23.6 24.1
&&
LAT...LON 3826 9043 3826 9030 3769 8935 3769 8959
3787 9003
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Feb 7, 6:25 AM CST, 4 hours 32 minutes earlier.
Area forecast discussion, Feb 7, 6:25 AM CST, 4 hours 32 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
625 AM CST Thu Feb 7 2019
.SHORT TERM... (Through Late Tonight)
Issued at 343 AM CST Thu Feb 7 2019
The surface low continues to develop along the MO/AR border as the
associated warm front continues to lift north. As the low pushes
north, temps have been warming overnight across the area. Even
across far northern portions of the CWA where the temperature has
been hovering around 32F, ice accretion has stopped.
As the next wave of precip enters the region, temps will begin to
drop later this morning. While some additional ice accretion is
possible, believe amounts will remain less than a tenth of an
inch. Have therefore converted the warning to an advisory and
continued through the morning. There is some indication that a
brief period of sleet, then snow, will also be possible across
portions of central and northeast MO and into west central IL
before the precip comes to an end. At this time, it appears that
the precip will have pushed far enough east that the precip will
end before enough cold air has arrive to change to sleet or snow.
Models are in fairly good agreement that the subfreezing air will
quickly sweep east across the CWA late this morning and through
the afternoon. The model consensus is that temperatures across far
eastern portions of the CWA will be below freezing by 00z this
evening. In addition, winds behind this front will increase with
gusts in the 30 to 35 mph range. While the temperatures will drop
quickly, the dry air advecting into the region behind the front
should help to quickly dry area roads and reduce chances of a
flash freeze. However, as always, use caution.
Have kept a Dense Fog Advisory for far SE portions of the CWA. As
rain moves into this region and as the warm front lifts north,
visibilities across this area should improve by sunrise or shortly
after.
Have also kept the Flood Watch as is for now, although will likely
be able to be cancelled early. While not a lot of additional rain
is expected at this point, localized flooding remains possible.
As mentioned above, strong wind gusts are expected later this
morning and through the afternoon behind the cold front. While
current gusts are expected to remain below advisory criteria, one
may be needed over much of the area if some of the higher guidance
verifies. Expect mixing to persist overnight and with it,
continued strong winds, although diminished from today. Current
indications are that northern portions of the CWA will remain
below Wind Chill Advisory criteria, -15F, but if temperatures just
a couple of degrees cooler verify, an Advisory will be needed.
Tilly
.LONG TERM... (Friday through Wednesday)
Issued at 209 AM CST Thu Feb 7 2019
A cold air mass will remain in place on Friday. Highs will range
from the upper teens in NE MO and west central IL to around 30 in
SE MO and southern IL, which is around 15-20 degrees colder than
normal.
Models have been consistent over the last several days with their
depiction of a 1040+ hPa surface high which slides southeastward
from Canada into the northern CONUS on Thu and then moves towards
the Great Lakes. Given this path, a moderating trend in
temperatures as early as Saturday still looks reasonable because
winds will turn around to the SE and S on the back side of the
departing high pressure center. Highs on Sat/Sun should be in the
30s, which is around 5-10 degrees colder than normal. No
precipitation is expected on Fri or Sat.
Meanwhile, a pair of systems over the western CONUS will be poised
to bring another period of active weather to the region late this
weekend and early next week. The first is a PV anomaly which zips
across the central CONUS on Sun before destructive interference
occurs between it and another trough over the northeastern CONUS.
Models show that the surface reflection of this feature is very
weak by the time it approaches MO/IL, but there is sufficient
moisture and isentropic ascent along the 290/295/300 K surfaces to
support light precipitation on Sunday morning, especially between
4am-noon. Although the expected precipitation type is snow, BUFKIT
soundings have been inconsistent with the strength of the warm
nose aloft, so ZR cannot be entirely ruled out across the far
southern CWA given that temperatures will be in the upper 20s to
near freezing.
The second system has some similarities with the first one: in
both cases, a stronger upstream trough ejects each of these
features eastward. One important difference is that this feature
appears to be much stronger than the previous one. However, model
solutions diverge quickly with the evolution and track of the PV
anomaly and the resulting low pressure system. Significant
differences between the GEM/GFS/ECMWF by 00z Tue lead to low
certainty in the forecast beyond 12z Mon, although models are in
broad general agreement on an active weather pattern.
Kanofsky
&&
.AVIATION... (For the 12z TAFs through 12z Friday Morning)
Issued at 621 AM CST Thu Feb 7 2019
Rain and freezing rain continues to move through the region. IFR
conditions are expected to persist this morning. Cigs will quickly
lift to MVFR this afternoon from west to east just before clouds
become scattered. Winds will become northwest to west with gusts
to around 30 kts. Strong gusts to around 25 kts will persist
overnight with clouds clearing.
Tilly
&&
.PRELIMINARY POINT TEMPS/POPS...
Saint Louis 43 11 25 11 / 100 5 0 0
Quincy 35 4 18 5 / 100 5 0 0
Columbia 34 7 21 8 / 100 5 0 0
Jefferson City 35 8 23 8 / 100 5 0 0
Salem 58 13 25 10 / 100 10 0 0
Farmington 59 12 28 11 / 100 5 0 0
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch until 6 PM CST this evening for Iron MO-Madison MO-
Reynolds MO-Saint Francois MO-Sainte Genevieve MO.
Winter Weather Advisory until noon CST today for Audrain MO-
Boone MO-Callaway MO-Cole MO-Knox MO-Lewis MO-Marion MO-
Moniteau MO-Monroe MO-Osage MO-Ralls MO-Shelby MO.
IL...Flood Watch until 6 PM CST this evening for Clinton IL-Fayette
IL-Marion IL-Randolph IL-Washington IL.
Winter Weather Advisory until noon CST today for Adams IL.
&&
WFO LSXHazardous weather outlook, Feb 7, 4:57 AM CST, 6 hours before
Hazardous Weather Outlook National Weather Service Saint Louis MO 457 AM CST Thu Feb 7 2019 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-081200- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 457 AM CST Thu Feb 7 2019 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. Freezing rain will continue across portions of central and northeast Missouri and west central Illinois. See the Winter Weather Advisory for more information. There is a chance of thunderstorms across portions of southeast Missouri and southwestern Illinois through Noon today. A few of the storms may be strong to severe with the main threats being damaging winds and isolated tornadoes. Localized river flooding is possible due to periods of heavy rain today and may cause some flooding of low-lying areas, especially for parts of southeast Missouri and southwest Illinois. See the Flood Watch for more information. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Snow is likely Sunday morning across the area. Snow accumulations of 1 to 2 inches are currently possible, but some uncertainty remains and these amounts may change as the system nears. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report wintry precipitation type and amounts to the National Weather Service, as well as any severe weather due to thunderstorms. Tilly
In the hours before
Special weather statement, Feb 7, 6:22 AM CST, 4 hours 35 minutes before
Special Weather Statement National Weather Service St Louis MO 622 AM CST THU FEB 7 2019 ILZ079-071245- Randolph IL- 622 AM CST THU FEB 7 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RANDOLPH COUNTY UNTIL 645 AM CST... At 622 AM CST, Doppler radar was tracking a strong thunderstorm near Steeleville, moving northeast at 60 mph. Nickel size hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Sparta, Bremen, Steeleville, Percy, Coulterville, Eden, Blair and Welge. LAT...LON 3796 8960 3790 8973 3807 8985 3821 8959 TIME...MOT...LOC 1222Z 231DEG 54KT 3804 8970 Carney
Local storm report, Feb 7, 10:03 AM CST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1003 AM CST THU FEB 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM FREEZING RAIN CENTRALIA 39.21N 92.13W
02/07/2019 E0.25 INCH BOONE MO PUBLIC
SEVERAL POWER LINES WERE KNOCKED DOWN AROUND
TOWN DUE TO THE ICE.
&&
MABLocal storm report, Feb 7, 10:04 AM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1004 AM CST THU FEB 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM FREEZING RAIN ASHLAND 38.77N 92.26W
02/07/2019 E0.15 INCH BOONE MO PUBLIC
VIA TWITTER.
&&
MABLocal storm report, Feb 7, 10:05 AM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1005 AM CST THU FEB 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM FREEZING RAIN CENTRALIA 39.21N 92.13W
02/07/2019 E0.25 INCH BOONE MO PUBLIC
SEVERAL POWER LINES WERE KNOCKED DOWN AROUND
TOWN DUE TO THE ICE. VIA TWITTER.
&&
MABThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 8:50 PM CST | Dense Fog Advisory | LSX | Bond, Clinton, Fayette, Madison, Marion, Monroe and 3 more | 9 hr |
| Feb 7, 5:04 AM CST | Areal Flood Warning | LSX | Clinton, Marion, Washington | 6 hr |
| Feb 7, 5:16 AM CST | Areal Flood Advisory | LSX | Madison, Saint Clair | 6 hr |
| Feb 7, 6:22 AM CST | Special Weather Statement | LSX | Randolph | 23 min |
| Feb 7, 6:37 AM CST | Severe Thunderstorm Warning | LSX | Washington | 23 min |
| Feb 7, 11:36 AM CST | River Flood Warning | LSX | Brown | 21 days |
| Feb 7, 11:36 AM CST | River Flood Warning | LSX | Morgan, Pike | 21 days |
| Feb 7, 2:26 PM CST | Wind Chill Advisory | LSX | Adams, Brown | 19 hr |
| Feb 6, 6:57 PM CST | River Flood Warning | LSX | Reynolds | 39 hr |
| Feb 6, 8:38 PM CST | River Flood Warning | LSX | Crawford, Washington | 4 days |
| Feb 7, 7:46 AM CST | River Flood Warning | LSX | Lincoln | 23 hr |
| Feb 7, 9:02 AM CST | River Flood Warning | LSX | Osage | 11 hr |
Nearby
River Flood Warnings in Illinois, 2019River Flood Warnings in Missouri, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.